# SDR R61A20120001

- Difficulty date: December 29, 2011
- Submitted: January 1, 2012
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000183
- Aircraft time: 11,588 hours, 9,183 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 170650784031
- Condition: Corroded
- Location: Lavatory Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND LAVATORY DUMP SERVICE BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED LAVATORY SERVICE BOX IAW EMB 175 SRM 51-40-02 AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
